Common invariant subspaces of composition operators and the shift on H2.

Jones, Matthew (2005) Common invariant subspaces of composition operators and the shift on H2. Archiv der Mathematik, 84 (3). pp. 258-267. ISSN 1420-8938

Full text is not in this repository.

This item is available in the Library Catalogue


Item Type:Article
Additional Information:

Periodical also known as: Archives mathématiques, Archives of mathematics.

Research Areas:Middlesex University Schools and Centres > School of Science and Technology > Design Engineering and Mathematics
ID Code:1702
Useful Links:
Deposited On:25 Mar 2009 09:37
Last Modified:13 May 2014 15:47

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year